English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Yangian symmetry in integrable quantum gravity

Korotkin, D. A., & Samtleben, H. (1998). Yangian symmetry in integrable quantum gravity. Nuclear Physics B, 527, 657-689.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-59F0-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-59F1-4
Genre: Journal Article

Files

show Files
hide Files
:
206318.pdf (Publisher version), 2MB
Name:
206318.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Korotkin, D. A.1, Author
Samtleben, Henning1, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 206318
Other: 5235
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Nuclear Physics B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 527 Sequence Number: - Start / End Page: 657 - 689 Identifier: -